Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 23, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Sep 16, 2010, 6:23 PM EDT for Hocking County, Pickaway County, Ross County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2010, 6:23 PM EDT (22:23 UTC)
- Expired
- Sep 16, 2010, 7:03 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Hocking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 16, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
568
WFUS51 KILN 162223
TORILN
OHC073-129-141-162315-
/O.NEW.KILN.TO.W.0023.100916T2223Z-100916T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT THU SEP 16 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN HOCKING COUNTY IN CENTRAL OHIO...
SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 715 PM EDT.
* AT 620 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
WHISLER...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK...
IN ADDITION...WHISLER...HALLSVILLE...ADELPHI...LAURELVILLE...SOUTH
BLOOMINGVILLE AND STARR ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3937 8229 3939 8251 3936 8252 3936 8264
3947 8293 3956 8282 3939 8229
TIME...MOT...LOC 2223Z 280DEG 34KT 3948 8286
$$
BINAU4 follow-up statements
358
WWUS51 KILN 162232
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT THU SEP 16 2010
OHC073-129-141-162315-
/O.CON.KILN.TO.W.0023.000000T0000Z-100916T2315Z/
ROSS OH-HOCKING OH-PICKAWAY OH-
632 PM EDT THU SEP 16 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EXTREME
SOUTHEASTERN PICKAWAY...SOUTHERN HOCKING AND EXTREME NORTHEASTERN
ROSS COUNTIES...
AT 631 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
ADELPHI...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.
IN ADDITION...SOUTH BLOOMINGVILLE AND STARR ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3945 8281 3951 8277 3939 8229 3937 8229
3939 8251 3936 8252 3936 8264
TIME...MOT...LOC 2232Z 280DEG 34KT 3946 8274
$$
BINAU681
WWUS51 KILN 162250
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT THU SEP 16 2010
OHC073-129-141-162315-
/O.CON.KILN.TO.W.0023.000000T0000Z-100916T2315Z/
ROSS OH-HOCKING OH-PICKAWAY OH-
650 PM EDT THU SEP 16 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EXTREME
SOUTHEASTERN PICKAWAY...SOUTHWESTERN HOCKING AND EXTREME NORTHEASTERN
ROSS COUNTIES...
AT 648 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
HOCKING HILLS STATE PARK...MOVING EAST AT 40 MPH. ANOTHER
POTENTIALLY TORNADIC STORM WAS LOCATED NEAR ADELPHI.
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN ROSS...
SOUTHEASTERN PICKAWAY AND SOUTHWESTERN HOCKING COUNTIES...INCLUDING
STARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3945 8281 3951 8277 3939 8229 3937 8229
3939 8251 3936 8252 3936 8264
TIME...MOT...LOC 2249Z 280DEG 34KT 3943 8254
$$129
WWUS51 KILN 162258
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT THU SEP 16 2010
OHC129-141-162309-
/O.CAN.KILN.TO.W.0023.000000T0000Z-100916T2315Z/
ROSS OH-PICKAWAY OH-
658 PM EDT THU SEP 16 2010
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN PICKAWAY AND EXTREME
NORTHEASTERN ROSS COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3943 8271 3948 8266 3939 8229 3937 8229
3939 8251 3936 8252 3936 8264
TIME...MOT...LOC 2259Z 280DEG 34KT 3941 8242
$$
OHC073-162315-
/O.CON.KILN.TO.W.0023.000000T0000Z-100916T2315Z/
HOCKING OH-
658 PM EDT THU SEP 16 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR SOUTHERN
HOCKING COUNTY...
AT 657 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
STARR...MOVING EAST AT 40 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN HOCKING
COUNTY...INCLUDING STARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3943 8271 3948 8266 3939 8229 3937 8229
3939 8251 3936 8252 3936 8264
TIME...MOT...LOC 2259Z 280DEG 34KT 3941 8242
$$
BINAU826
WWUS51 KILN 162303
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT THU SEP 16 2010
OHC073-162313-
/O.CAN.KILN.TO.W.0023.000000T0000Z-100916T2315Z/
HOCKING OH-
703 PM EDT THU SEP 16 2010
...THE TORNADO WARNING FOR SOUTHWESTERN HOCKING COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3943 8271 3948 8266 3939 8229 3937 8229
3939 8251 3936 8252 3936 8264
TIME...MOT...LOC 2303Z 280DEG 34KT 3940 8237
$$
BINAUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 16, 3:48 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 16, 3:48 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 348 PM EDT THU SEP 16 2010 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL CONTINUE TO PUSH EAST ACROSS THE EASTERN GREAT LAKES OVERNIGHT AS AN ASSOCIATED COLD FRONT MOVES THROUGH THE OHIO VALLEY. HIGH PRESSURE WILL THEN BUILD INTO THE AREA FOR FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A LINE OF SHOWERS AND THUNDERSTORMS IS CURRENTLY EXTENDING FROM NORTH CENTRAL OHIO DOWN INTO THE EASTERN MIAMI VALLEY. THE NORTHERN PART OF THIS LINE IS MOVING EAST FAIRLY QUICKLY WHILE THE SOUTHERN EDGE IS TRAILING BACK TO THE WEST. BEST INSTABILITIES ARE CURRENTLY ACROSS CENTRAL AND NORTHERN PORTIONS OF OHIO WHERE ML CAPES ARE IN THE VICINITY OF 1000 J/KG. THIS IS ALSO THE AREA OF BETTER LOW LEVEL SHEAR VALUES SO IT LOOKS LIKE BEST CHANCE FOR SEVERE ACROSS OUR AREA WILL BE ALONG AND NORTH OF INTERSTATE 70 AS IT PUSHES THROUGH THE COLUMBUS AREA OVER THE NEXT HOUR OR SO. AFTER THAT...SEVERE THREAT SHOULD TAPER OFF AS INSTABILITY WILL BE MORE LIMITED. WILL THEREFORE TAPER OFF PCPN CHANCES FAIRLY QUICKLY THIS EVENING. WE MAY GO MAINLY CLEAR FOR A WHILE LATER THIS EVENING AS WE START TO LOSE SOME OF THE DIURNALLY ENHANCED CLOUDS. HOWEVER...MODELS ARE INDICATING THAT SOME LOWER CIGS OFF TO OUR NORTHWEST WILL PIVOT DOWN ACROSS OUR AREA IN DEVELOPING CAA PATTERN OVERNIGHT. WILL THEREFORE ALLOW FOR SKIES TO BECOME MOSTLY CLOUDY ACROSS ABOUT THE NORTHWEST TWO THIRDS OF OUR FA OVERNIGHT. EXPECT OVERNIGHT LOWS TO GENERALLY BE IN THE MID 50S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... ASSUMING STRATUS DECK MAKES IT DOWN INTO OUR AREA TONIGHT...SOME CLOUDS WILL LIKELY LINGER THROUGH MUCH OF THE MORNING HOURS ON FRIDAY. SKIES SHOULD THEN BECOME PARTLY SUNNY FOR THE AFTERNOON AS HIGH PRESSURE SETTLES INTO THE REGION. LOW LEVEL THERMAL PROFILES ARE SUPPORTING HIGHS IN THE MID TO UPPER 70S BUT WILL NOT GO QUITE THAT WARM AS MORNING CLOUDS COULD GET US OFF TO A SLOW START. THE HIGH WILL SLIDE OFF TO THE EAST THROUGH SATURDAY WHICH WILL LEAD TO A BIT OF A WARMING TREND HEADING INTO THE WEEKEND. A WEAK COLD FRONT WILL APPROACH FROM THE NORTH SATURDAY NIGHT AND THIS COULD LEAD TO A FEW SHOWERS ACROSS THE FAR NORTH LATE. && .LONG TERM /SUNDAY THROUGH THURSDAY/... COLD FRONT WILL BE PASSING SOUTH THROUGH THE OHIO VALLEY ON SUNDAY WITH SHOWERS NOTED BEHIND IT. THUNDER IS MORE OF AN OUTLIER AT THIS TIME OF YEAR WITHOUT STRONG UPPER LEVEL SUPPORT. LITTLE UPPER SUPPORT IS NOTED WITH THESE SYSTEMS MOVING THROUGH BEYOND SUNDAY SO I LEFT ANY RAIN AS JUST SHOWERS. LARGEST TEMPERATURE DIFFERENCE WILL BE NOTED ON SUNDAY IN THE RAIN-COOLED AIR BEHIND THE FRONT WITH MID 70S NOTED N OF I-70 AND MID 80S S OF THE OHIO RIVER. THINK THAT SOUTHERN HIGH TEMPERATURES ARE A BIT TOO WARM BUT THIS MATCHED WELL WITH SURROUNDING OFFICES. HIGH PRESSURE SETTLES OVER THE GREAT LAKES SUN NIGHT AND MON...SLIDING INTO THE NERN U.S. MON NIGHT. THE COLD FRONT THAT WILL BE SOUTH OF THE OHIO VALLEY ON MONDAY WILL LIKELY LIFT NORTHWARD OVERNIGHT AS A WARM FRONT AS FLOW TURNS SOUTH. THIS STRONGER SRLY FLOW WILL BE PRETTY UNIFORM OVER THE REGION AND USHER IN WARMER TEMPERATURES FOR THE MIDDLE OF NEXT WEEK. MODELS ARE SHOWING THE NEXT COLD FRONT TO PUSH THROUGH ON WED...BUT THE TIMING AND STRENGTH OF THIS SYSTEM IS PRETTY UNCERTAIN GIVEN UNIFORM WESTERLY FLOW ALOFT. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... COLD FRONT STRETCHES NORTHEAST TO SOUTHWEST ACROSS INDIANA. THIS WILL PUSH ACROSS THE TERMINALS BY 00Z. EXPECT SOME GUSTS UP TO 25 KT AHEAD OF THE FRONT. THUNDERSTORMS HAVE DEVELOPED IN NORTHERN INDIANA AND NORTHWEST OHIO. SEEMS LIKE A PRETTY GOOD CHANCE THAT THEY WILL IMPACT KDAY...KCMH AND KLCK. WHILE ADDITIONAL STORMS MAY DEVELOP AHEAD OF THE FRONT...IT IS LESS CERTAIN THAT THEY WILL IMPACT THE OTHER TERMINALS. THERE SHOULD BE SOME CLEARING AFTER THE FRONT PASSES. HOWEVER LOW LEVEL MOISTURE WILL WRAP INTO THE REGION OVERNIGHT WITH MVFR CEILINGS EXPECTED. IN ADDITION THERE COULD BE SOME VISIBILITY RESTRICTIONS. LOW CLOUDS MAY NOT SCATTER UNTIL LATE IN THE TAF PERIOD. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...FRANKS AVIATION...
Hazardous weather outlook, Sep 16, 5:36 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 536 PM EDT THU SEP 16 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>054-060>063-070>073-077>082-088-172145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 536 PM EDT THU SEP 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ055-056-064-065-074-172145- FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING- 536 PM EDT THU SEP 16 2010 ...SEVERE THUNDERSTORM WATCH 668 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Sep 16, 4:17 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT THU SEP 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 5 N SPRINGFIELD 40.00N 83.80W
09/16/2010 E1.00 INCH CLARK OH LAW ENFORCEMENT
&&
MJPLocal storm report, Sep 16, 5:01 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT THU SEP 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL GROVE CITY 39.87N 83.07W
09/16/2010 E1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&
HUGHESSpecial weather statement, Sep 16, 5:08 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 508 PM EDT THU SEP 16 2010 OHZ054-063>065-074-162215- FAIRFIELD OH-HOCKING OH-FAYETTE OH-PICKAWAY OH-MADISON OH- 508 PM EDT THU SEP 16 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON...CENTRAL PICKAWAY...NORTHEASTERN FAYETTE...NORTHWESTERN HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 615 PM EDT... AT 502 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MADISON MILLS...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING...SOUTH BLOOMFIELD...ASHVILLE...CIRCLEVILLE AND LANCASTER. ALSO...FIVE POINTS...DARBYVILLE...AW MARION STATE PARK...SLATE RUN METRO PARK...RINGGOLD...STOUTSVILLE...ROYALTON AND TARLTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3978 8255 3951 8256 3967 8345 3975 8343 BINAU
Local storm report, Sep 16, 5:24 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EDT THU SEP 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 5 N GROVE CITY 39.95N 83.07W
09/16/2010 E1.75 INCH FRANKLIN OH PUBLIC
&&
HUGHESLocal storm report, Sep 16, 5:25 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU SEP 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL NEWARK 40.07N 82.42W
09/16/2010 E1.00 INCH LICKING OH AMATEUR RADIO
&&
HUGHESLocal storm report, Sep 16, 5:42 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT THU SEP 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL NEWARK 40.07N 82.42W
09/16/2010 E1.75 INCH LICKING OH TRAINED SPOTTER
0535 PM HAIL NEWARK 40.07N 82.42W
09/16/2010 E1.00 INCH LICKING OH TRAINED SPOTTER
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 2:50 AM EDT | Special Weather Statement | ILN | Fayette | 40 min |
| Sep 16, 2:00 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Mercer, Shelby | 60 min |
| Sep 16, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby, Union | 53 min |
| Sep 16, 2:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby, Union | 67 min |
| Sep 16, 3:35 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 55 min |
| Sep 16, 3:37 PM EDT | Special Weather Statement | ILN | Clark, Madison | 53 min |
| Sep 16, 3:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Madison | 67 min |
| Sep 16, 4:10 PM EDT | Tornado Warning | ILN | Clark, Franklin, Madison | 35 min |
| Sep 16, 4:32 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 43 min |
| Sep 16, 4:37 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 38 min |
| Sep 16, 4:40 PM EDT | Tornado Warning | ILN | Franklin, Madison | 35 min |
| Sep 16, 5:08 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 67 min |
| Sep 16, 5:11 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 49 min |
| Sep 16, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin | 47 min |
| Sep 16, 5:28 PM EDT | Tornado Warning | ILN | Fairfield | 35 min |
| Sep 16, 5:37 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 53 min |
| Sep 16, 5:59 PM EDT | Tornado Warning | ILN | Fairfield, Hocking, Pickaway | 61 min |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.